# SDR SWAA2018121427683

- Difficulty date: June 8, 2017
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 65,862 hours, 38,775 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 116A41306
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE RIB CRACKED IN RADIUS JUST OUTBOARD OF OUTBOARD FLAP WS 512.  REPAIRED RIB PER EA.
